Dec 25, 2003
My doc had me on 300mgs a week of deca to try to get my weight up to par. It worked great and the ten weeks that i was on i felt the best i have ever felt in my life(relaxed, happy.) After i hit my weight goals my doc made me come off. He prescribe me clomid to get back to normal. I went into a depression post cycle that lasted for 3 months. Can you help me undertand why this happened so i can make sure it does not happen again. Thanks
P.S. My test levels were back to normal when i checked five weeks after cycle.
Response from Mr. Vergel
When you say your testosterone level was normal, was it above 500 nanograms per deciliter?. Many men need that much to feel OK. Next time you do a cycle, try to get your doctor to prescribe 100 mg a week of testosterone (injection) or Androgel or Testim (gels) to keep you going. When you decide to get off Deca Durabolin and testosterone, doing gradually (cut down the dose by 20 % per week). You can get on Clomid and HCG after that just as you did last time to try to reset your hormonal axis again. You can read more about this in my newsletter PoWeR Health Review http://www.powerhealthreview.com/show.php?id=27
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Effects Of Chlamydia In Women
- How Do You Get Rid Of A Vaginal Staph Infection?
- Acute Hiv High Fever
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.